# SDR DALA2025120508900

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 79,106 hours, 30,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LANYARD DANGLING.  HOOK AND LOOP FOR LANYARD WAS LOOSE. REPLACED THE HOOK AND LOOP. DOOR ARMS NORMAL. (7798938)
